Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 122, Number 1

All articles in this issue are freely accessible.

Induced automorphisms of free groups and free metabelian groups
S. Bachmuth.
Trans. Amer. Math. Soc. 122 (1966), 1-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190212
A characterization of the Mathieu group $\mathfrak{M}_{12}$
Richard Brauer and Paul Fong.
Trans. Amer. Math. Soc. 122 (1966), 18-47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0207817
Flexible partially stable algebras
Chester E. Tsai.
Trans. Amer. Math. Soc. 122 (1966), 48-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0195917
Decomposing pairs of modules
Lawrence S. Levy.
Trans. Amer. Math. Soc. 122 (1966), 64-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0194467
Braid groups of compact $2$-manifolds with elements of finite order
James van Buskirk.
Trans. Amer. Math. Soc. 122 (1966), 81-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0189013
Linear transformations of Gaussian measures
Dale E. Varberg.
Trans. Amer. Math. Soc. 122 (1966), 98-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0199888
On complex quadratic fields with class number equal to one
Harold Stark.
Trans. Amer. Math. Soc. 122 (1966), 112-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0195845
Semicontinuity of integrals
A. W. J. Stoddart.
Trans. Amer. Math. Soc. 122 (1966), 120-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190816
Structures and operators on almost-Hermitian manifolds
Chuan-chih Hsiung.
Trans. Amer. Math. Soc. 122 (1966), 136-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0189067
Gauges and their densities
Gerald Freilich.
Trans. Amer. Math. Soc. 122 (1966), 153-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0206197
On limits of scalar operators
James E. Simpson.
Trans. Amer. Math. Soc. 122 (1966), 163-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193519
Asymptotic behavior of the solutions of an $nth$ order nonhomogeneous ordinary differential equation
Thomas G. Hallam.
Trans. Amer. Math. Soc. 122 (1966), 177-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188562
Fixed points and multiplicative left invariant means
Theodore Mitchell.
Trans. Amer. Math. Soc. 122 (1966), 195-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190249
Sums of solid horned spheres
Lawrence O. Cannon.
Trans. Amer. Math. Soc. 122 (1966), 203-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190912
On the Radon-Nikodým derivatives of measurable transformations
Dorothy Maharam.
Trans. Amer. Math. Soc. 122 (1966), 229-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188399